# SDR SIMA20220805004

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500814
- Aircraft time: 41,951 hours, 37,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 72841
- Condition: Inoperative
- Location: Row 3
- Component: Inverter
- Component part number: 72841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 VERTICAL EMERGENCY LIGHT PLACARD INOP-C/A-RAR ROW 3 VERTICAL EMERGENCY INVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPC GOOD. END.
